# SDR SRAA971102

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ball Screw
- Condition: Contaminated
- Location: Main Land Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN, RIGHT MAIN LANDING GEAR WENT INTO TRANSIT WITH HORN AND LIGHT IN THE HANDLE.  INSPECTED AND FOUND FOREIGN MATERIAL WRAPPED AROUND BALL SCREW.  JACKED AIRCRAFT MANUALLY CRANKED RIGHT MAIN LANDING GEAR UP, REMOVED FOREIGN MATERIAL FROM BALL SCREW, INSPECTED AND NO DEFECTS NOTED.  CLEANED AND LUBED, PERFORMED RETRACTION.  EXTENSION CHECK OPS CHECKED GOOD IAW LMM 32-30.
